# SDR SWAA117838

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 47,386 hours, 38,037 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3051192010
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -   OIL QUANTITY FELL FROM 2.5 GALLONS EN ROUTE AT FL 350 (NR 1 ENGINE) TO 1.5 GALLONS IN 60 MINS.  REMOVED AND REPLACED NR 1 ENGINE STARTED GARLOCK SEAL IAW MM.
